Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Kida's theorem for a class of nonnormal extensions


Authors: Robert Gold and Manohar Madan
Journal: Proc. Amer. Math. Soc. 104 (1988), 55-60
MSC: Primary 11R23
MathSciNet review: 958043
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ E,F$ be $ {{\mathbf{Z}}_p}$-fields of CM-type such that $ E/F$ is an extension of degree $ p$. Let $ L$, the normal closure of $ E/F$, be such that $ \operatorname{Gal} (L/F)$ has a normal subgroup of order $ p$. Denote the fixed field of this group by $ K$. We prove a Kida type formula which describes the minus part of the Iwasawa lambda invariant of $ E$ in terms of the lambda invariants of $ F$ and $ K$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R23

Retrieve articles in all journals with MSC: 11R23


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958043-X
PII: S 0002-9939(1988)0958043-X
Article copyright: © Copyright 1988 American Mathematical Society